SEMI OpenIR  > 半导体超晶格国家重点实验室
Topological quantum transitions in a two-band Chern insulator with n = 2
Juntao Song; Yan-Yang Zhang; Yuxian Li; Qing-feng Sun
2015
Source PublicationJournal of Physics: Condensed Matter
Volume27Issue:4Pages:045601
Subject Area半导体物理
Indexed BySCI
Language英语
Date Available2016-04-08
Document Type期刊论文
Identifierhttp://ir.semi.ac.cn/handle/172111/26934
Collection半导体超晶格国家重点实验室
Recommended Citation
GB/T 7714
Juntao Song,Yan-Yang Zhang,Yuxian Li,et al. Topological quantum transitions in a two-band Chern insulator with n = 2[J]. Journal of Physics: Condensed Matter,2015,27(4):045601.
APA Juntao Song,Yan-Yang Zhang,Yuxian Li,&Qing-feng Sun.(2015).Topological quantum transitions in a two-band Chern insulator with n = 2.Journal of Physics: Condensed Matter,27(4),045601.
MLA Juntao Song,et al."Topological quantum transitions in a two-band Chern insulator with n = 2".Journal of Physics: Condensed Matter 27.4(2015):045601.
Files in This Item:
File Name/Size DocType Version Access License
Topological quantum (1474KB) 限制开放LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Juntao Song]'s Articles
[Yan-Yang Zhang]'s Articles
[Yuxian Li]'s Articles
Baidu academic
Similar articles in Baidu academic
[Juntao Song]'s Articles
[Yan-Yang Zhang]'s Articles
[Yuxian Li]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Juntao Song]'s Articles
[Yan-Yang Zhang]'s Articles
[Yuxian Li]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.